Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Analytic operator valued function space integrals as an $ {\scr L}(L\sb p,L\sb {p'})$ theory


Authors: Kun Soo Chang and Kun Sik Ryu
Journal: Trans. Amer. Math. Soc. 330 (1992), 697-709
MSC: Primary 46G12; Secondary 28C20, 47B38, 81S40
DOI: https://doi.org/10.1090/S0002-9947-1992-1038013-1
MathSciNet review: 1038013
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The existence of an analytic operator-valued function space integral as an $ \mathcal{S}({L_p},{L_{p^{\prime}}})$ theory $ (1 \leq p \leq 2)$ has been established for certain functionals involving the Lebesgue measure. Recently, Johnson and Lapidus proved the existence of the integral as an operator on $ {L_2}$ for certain functionals involving any Borel measure. We establish the existence of the integral as an operator from $ {L_p}$ to $ {L_{p^{\prime}}}\;({1 < p < 2} )$ for certain functionals involving some Borel measures.


References [Enhancements On Off] (What's this?)

  • [1] R. H. Cameron and D. A. Storvick, An operator valued function space integral and a related integral equation, J. Math. Mech. 18 (1968), 517-552. MR 0236347 (38:4643)
  • [2] -, An operator valued function space integral applied to integrals of functions of class $ {L_2}$, J. Math. Anal. Appl. 42 (1973), 330-372. MR 0320264 (47:8803)
  • [3] -, An operator valued function space integral applied to integrals of functions of class $ {L_1}$, Proc. London Math. Soc. 27 (1973), 345-360. MR 0342674 (49:7419)
  • [4] J. D. Dollard and G. N. Friedman, Product integration with applications to differential equations, Encyclopedia of Math. and its Appl., vol. 10, Addison-Wesley, 1979. MR 552941 (81e:34003)
  • [5] E. Hille and R. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Colloq. Publ., vol. 31, Amer. Math. Soc., Providence, R. I., 1957. MR 0089373 (19:664d)
  • [6] G. W. Johnson and M. L. Lapidus, Generalized Dyson series, generalized Feynman diagrams, the Feynman integral and Feynman's operational calculus, Mem. Amer. Math. Soc., vol. 62, no. 351, 1986. MR 849943 (88f:81034)
  • [7] G. W. Johnson and D. L. Skoug, The Cameron-Storvick function space integral; the $ {L_1}$ theory, J. Math. Anal. and Appl. 50 (1975), 647-667. MR 0374368 (51:10568)
  • [8] -, The Cameron-Storvick function space integral: An $ \mathcal{S}({L_p},{L_{p^{\prime}}})$ theory, Nagoya Math. J. (1976), 93-137.
  • [9] M. Reed and B. Simon, Methods of mathematical physics, Vols. I, II, III, rev. and enlarged ed., Academic Press, New York, 1980. MR 751959 (85e:46002)
  • [10] B. Simon, Functional integration and quantum physics, Academic Press, New York, 1979. MR 544188 (84m:81066)
  • [11] E. M. Stein and G. Weiss, Introduction to Fourier analysis on Euclidean space, Princeton Univ. Press, Princeton, N. J., 1971. MR 0304972 (46:4102)
  • [12] J. Yeh, Stochastic processes and the Wiener integral, Dekker, New York, 1973. MR 0474528 (57:14166)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46G12, 28C20, 47B38, 81S40

Retrieve articles in all journals with MSC: 46G12, 28C20, 47B38, 81S40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1992-1038013-1
Keywords: Bochner integral, Feynman integral, Wiener integral, function space integral, Lebesgue decomposition, linear operator, strongly continuous, strongly measurable
Article copyright: © Copyright 1992 American Mathematical Society

American Mathematical Society